# SDR SIMA200611404

- Difficulty date: April 22, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Rt Engine
- Part time: 3,797 hours, 3,376 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SHORTLY AFTER ROTATION, RECEIVED A LAV SMOKE LIGHT AND RETURNED TO FIELD.  RAI NUMBER 2 ENGINE.  (M)
